The nurse caring for a patient who is taking

This preview shows page 4 - 6 out of 10 pages.

We have textbook solutions for you!
The document you are viewing contains questions related to this textbook.
Essentials of Pharmacology for Health Professions
The document you are viewing contains questions related to this textbook.
Chapter DCLA / Exercise 15
Essentials of Pharmacology for Health Professions
Colbert/Woodrow
Expert Verified
10. The nurse caring for a patient who is taking amiodarone (Cordarone). What side effect could this patient experience? a. Sudden increase in temperatureb. Hypotensionc. Bradycardiad. Depressed ventilationANS: B Hypotension with the attendant fatigue is a side effect of amiodarone (Cordarone).
PTS: 1 DIF: Cognitive Level: Analysis REF: 438, Table 19-4 OBJ: 4 (clinical) TOP: Amiodarone (Cordarone): Side Effects KEY: Nursing Process Step: Planning MSC: NCLEX: Physiological Integrity: Pharmacological Therapies 11. Which disorganized ECG pattern is recognized as the most fatal of all arrhythmias?
PTS: 1 DIF: Cognitive Level: Knowledge REF: 439 OBJ: 2 (clinical) TOP: Arrhythmias: Ventricular Fibrillation KEY: Nursing Process Step: Assessment MSC: NCLEX: Health Promotion and Maintenance12. Which statement accurately explains how calcium channel blocker verapamil assists to correct an arrhythmia?
We have textbook solutions for you!
The document you are viewing contains questions related to this textbook.
Essentials of Pharmacology for Health Professions
The document you are viewing contains questions related to this textbook.
Chapter DCLA / Exercise 15
Essentials of Pharmacology for Health Professions
Colbert/Woodrow
Expert Verified
PTS: 1 DIF: Cognitive Level: Knowledge REF: 438, Table 19-4 OBJ: 4 (clinical) TOP: Arrhythmias: Verapamil KEY: Nursing Process Step: Implementation MSC: NCLEX: Physiological Integrity: Pharmacological Therapies 13. Which potential hazard is most important for a patient with an automatic implantable cardioverter-defibrillator (AICD) to avoid?
PTS: 1 DIF: Cognitive Level: Comprehension REF: 441 OBJ: 6 (clinical) TOP: AICD: Precautions KEY: Nursing Process Step: Implementation MSC: NCLEX: Physiological Integrity: Reduction of Risk Potential

  • Left Quote Icon

    Student Picture

  • Left Quote Icon

    Student Picture

  • Left Quote Icon

    Student Picture